I have just quit cold turkey today... what can I expect, I don't want to be addicted to anything.Help!
Hey used to bee,
You can expect to experience withdrawals within 24 hours after your last dose. Withdrawals will include muscle cramping, stomach pain, diarrhea, restlessness, shakes, yawning, and runny nose. If you want to avoid most of the withdrawals, you could taper slowly of the oxy. Not sure what number of milligrams you were taking each day, but if you are interested in a taper schedule I would be happy to help. Otherwise, hang in there, the withdrawals will pass in time.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 16 May 2011 • 6 answers
Posted 3 Aug 2011 • 1 answer
Posted 14 Aug 2016 • 0 answers
Posted 25 Oct 2016 • 0 answers